Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 63, NWS Albany, NY

June 19, 2007Albany County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 19, 2007, 6:03 PM EDT for Albany County, New York. It was in force for 72 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 6:03 PM EDT (22:03 UTC)
Expired
Jun 19, 2007, 7:15 PM EDT
In force
72 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Albany County, NY

The radar

The Albany radar (KENX), 6 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 6:35 PM EDTHAIL 1.5Voorheesville, NYPING PONG BALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:23 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-293 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 192204
SVRALY
NYC001-192315-
/O.NEW.KALY.SV.W.0063.070619T2203Z-070619T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALBANY COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 715 PM EDT

* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM ALTAMONT TO 9 MILES SOUTHWEST
  OF BERNE TO 10 MILES SOUTHWEST OF PRESTON HOLLOW...OR ALONG A LINE
  EXTENDING FROM 8 MILES WEST OF ROTTERDAM TO 13 MILES SOUTHEAST OF
  COBLESKILL TO 12 MILES NORTHEAST OF ROXBURY...AND MOVING EAST AT 15
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BERNE BY 615 PM EDT...
  ALTAMONT BY 620 PM EDT...
  PRESTON HOLLOW BY 625 PM EDT...
  WESTERLO...VOORHEESVILLE...GUILDERLAND AND COLONIE BY 645 PM EDT...
  LATHAM AND LOUDONVILLE BY 700 PM EDT...
  FEURA BUSH BY 705 PM EDT...

NICKEL SIZE HAIL HAS BEEN REPORTED IN DELANSON WITH THIS STORM. IF 
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT  
PROPERTY.

LAT...LON 4274 7412 4255 7423 4241 7423 4246 7379
      4255 7375 4277 7371

$$

JPV/SNYDER
2 follow-up statements
000 
WWUS51 KALY 192242
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
642 PM EDT TUE JUN 19 2007

NYC001-192315-
/O.CON.KALY.SV.W.0063.000000T0000Z-070619T2315Z/
ALBANY NY-
642 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR ALBANY COUNTY...

AT 640 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM FORT HUNTER TO SOUTH
WESTERLO...OR ALONG A LINE EXTENDING FROM ROTTERDAM TO 17 MILES
SOUTHWEST OF DELMAR...MOVING EAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SLINGERLANDS...NORTH BETHLEHEM...MCKOWNVILLE AND KARNER BY 650 PM
  EDT...
  VERDOY...SPAWN HOLLOW...SOUTH ALBANY AND SHAKERS BY 655 PM EDT...
  WEST ALBANY AND SOUTH BETHLEHEM BY 700 PM EDT...

LAT...LON 4274 7408 4255 7414 4241 7423 4246 7379
      4255 7375 4277 7371

$$

JPV
000 
WWUS51 KALY 192315
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
714 PM EDT TUE JUN 19 2007

NYC001-192324-
/O.EXP.KALY.SV.W.0063.000000T0000Z-070619T2315Z/
ALBANY NY-
714 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR ALBANY COUNTY EXPIRES AT 715
PM EDT...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE WEAKENED.

LAT...LON 4274 7408 4255 7414 4241 7423 4246 7379
      4255 7375 4277 7371

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:35 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 19, 3:35 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
335 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A VERY WARM AND HUMID SOUTHWEST FLOW OF AIR WILL CONTINUE INTO
TONIGHT. A COLD FRONT WILL CROSS THE REGION LATER TONIGHT. THERE
WILL BE SHOWERS AND THUNDERSTORMS AHEAD OF AND ALONG THE FRONT.
BEHIND THE COLD FRONT...A COOLER AND LESS HUMID AIRMASS WILL RETURN
TO THE REGION BY WEDNESDAY AFTERNOON. ANOTHER DISTURBANCE WILL
APPROACH THURSDAY AND BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 2AM WEDNESDAY MORNING/...
CONVECTION FIRING UP ALONG A PRE-FRONTAL TROUGH THAT EXTENDS FROM
NORHTERN HAMILTON COUNTY TO NEAR BINGHAMTON. CELLS ARE MOVING
NORTHEAST ALONG THIS BOUNDARY...SO EASTWARD PROGRESSION WILL BE
SLOW. EXPECT THIS LINE WILL EXTEND FROM THE LAKE GEORGE AREA TO THE
CATSKILLS BY 6-7 PM.

FROM PREVIOUS DISCUSSION...CONCERNING CONVECTION THAT WILL FORM NEAR
THE COLD FRONT. WE FORESEE A LINE OF CONVECTION FORMING AHEAD OF THE
COLD FRONT AND ITS ASSOCIATED UPPER LEVEL TROUGH ENCROACHING THE
REGION 00Z-06Z.  THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS.
HEAVY RAIN CONTINUES TO BE A SUBSTANTIAL THREAT WITH PWATS IN THE
1.5-1.75 RANGE WHICH IS 150-175% ABOVE NORMAL.  THE WRF CREATES A
CONVECTIVE DELUGE FOR THE LAKE GEORGE REGION WITH 5+ INCHES OF
RAINFALL 00Z-12Z.  THE GFS IS MUCH MORE CONSERVATIVE WITH A GENERAL
0.5-1.5 OF RAINFALL.  OVERALL...SOME 2+ AMOUNTS POSSIBLE. THE 06Z
MREFS SHOW PWATS DEPICT PWAT ANOMALIES OF 2-3 STANDARD DEVIATIONS
ABOVE NORMAL OVERNIGHT. THE REGION NEEDS TO RAINFALL TOO.
CONVECTIVE EVOLUTION AND MODE WILL MATTER...THOUGH CORFIDI VECTORS
UTILIZING THE MESO BETA ELEMENTS OFF BUFKIT FOR THE GFS AND WRF
PROFILES SHOW THINGS MOVING ALONG WITH THE FRONT.

SPC HAS INCLUDED ENTIRE FORECAST AREA IN A SEVERE THUNDERSTORM WATCH
THROUGH 1100 PM.

&&

.SHORT TERM /2 AM WEDNESDAY THROUGH WEDNESDAY NIGHT/...
A BAND OF MODERATE RAINFALL WILL PERSIST AFTER 06Z WITH RAINFALL
AMOUNTS IN EXCESS OF AN INCH POSSIBLE...ESPECIALLY FROM THE CAPITAL
REGION NORTH AND WEST.  THE SHOWERS SHOULD END AROUND 12Z OVER
WESTERN NEW ENGLAND...AS THE FRONT CLEARS THE FORECAST AREA.

SUBSIDENCE QUICKLY TAKES PLACE ON WEDNESDAY WITH LINGERING SHOWERS
ACROSS THE EASTERN COUNTIES ENDING BY NOON. COOLER AND DRIER AIR
FILTERS IN THE WAKE OF THE COLD FRONT WITH AFTERNOON HIGH
TEMPERATURES A GOOD 10 DEGREES COOLER THAN TODAYS UNDER PLENTY OF
SUNSHINE.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
TROUGH AND A REINFORCING COLD FRONT WILL CROSS THE REGION THURSDAY
AFTERNOON AND EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS...
WITH ANOTHER SYSTEM SATURDAY AFTERNOON AND NIGHT. OTHERWISE DRY
THROUGH THE PERIOD WITH NORMAL TO A LITTLE BELOW NORMAL TEMPS. ON
TUESDAY A WARMER AND MORE HUMID AIRMASS WILL BEGIN TO MOVE IN.

&&

.AVIATION /19Z MONDAY THROUGH SUNDAY/...
EASTERN NEW YORK AND WESTERN NEW ENGLAND WILL BE IN A WARM SECTOR
THIS AFTERNOON WITH A WARM FRONT LIFTING NORTH OF THE ADIRONDACKS.
ISOLD TO WDLY SCT SHRAS AND TSRAS WILL CONTINUE TO DEVELOP AHEAD OF
A COLD FRONT APPROACHING FROM THE ERN GREAT LAKES REGION AND THE
SAINT LAWRENCE RIVER VALLEY TOWARDS 22Z.  THE SHRAS AND TSRAS WILL
INCREASE AHEAD OF THE COLD FRONT IN THE 22Z-04Z TIME FRAME.  THE
BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE FROM KALB NORTH TO KGFL IN
THIS TIME FRAME.  FLIGHT CONDITIONS WILL GENERALLY BE VFR WITH SOME
MVFR MIXED IN PRIOR TO 00Z.  AFTER 00Z...IFR VSBYS AND ISOLD IFR
CIGS WILL BE POSSIBLE.  FOR NOW...WE LEANED TOWARDS MVFR CIGS AND
VSBYS...EXCEPT AT KGFL.  THE FRONT CLEARS THE REGION BETWEEN
09Z-12Z.  THE WINDS WILL SHIFT FROM THE S/SW AT 5-10 KTS WITH GUSTS
TO 18KTS...TO THE W/NW AT AROUND 10KTS WITH SOME GUSTS TO 20KTS.

OUTLOOK...
WED...VFR. ISOLD AM SHRA.
THU...VFR. ISOLD AFTERNOON/EVENING SHRA/TSRA.
FRI...VFR. NO SIG WX.
SAT...VFR. CHANCE FOR SHRA/TSRA.
SUN...VFR.

&&

.FIRE WEATHER...
SCATTERED SHOWERS/THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS
AFTERNOON...AND WILL THEN BECOME MORE WIDESPREAD OVERNIGHT AS A COLD
FRONT APPROACHES...WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE FRONT
WILL SHIFT EAST OF THE REGION WED MORNING...ENDING THE THREAT FOR
SHOWERS FROM WEST TO EAST.

EXPECT MINIMUM RELATIVE HUMIDITIES TO BE 40-50 PERCENT THIS
AFTERNOON...AND 35-45 PERCENT FOR WED AFTERNOON. MAX RH SHOULD BE
90-100 PERCENT TONIGHT...AND AGAIN WED NT.

MIXING HEIGHTS THIS AFTERNOON WILL RANGE FROM 4000-6000 FT ACROSS
THE VALLEYS...AND 6000-8000 FT ACROSS THE WESTERN ADIRONDACKS/MOHAWK
VALLEY REGION. MIXING HEIGHTS WILL BE A BIT LOWER FOR WED
AFTERNOON...MAINLY 4000-5500 FT. HAINES INDICES WILL RANGE FROM 3 TO
5 THIS AFTERNOON...AND 4 TO 6 FOR WED AFTERNOON...WITH THE HIGHEST
VALUES ACROSS THE CATSKILLS.

&&

.HYDROLOGY...
SCATTERED SHOWERS/TSTMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON...AND WILL BECOME MORE WIDESPREAD OVERNIGHT.  THIS SHOULD
PRODUCE AREAL QPF AMOUNTS OF 0.50-1.5 INCHES ACROSS THE WESTERN
MOHAWK VALLEY...SRN ADIRONDACKS AND THE LAKE GEORGE SARATOGA
REGION...WITH 0.25-0.75 EXPECTED FROM THE LOWER/MID HUDSON
VALLEY...NW CT INTO THE BERKS. HOWEVER...DUE TO THE CONVECTIVE
NATURE OF PRECIP...AND ANOMALOUSLY HIGH PWATS /ABOUT 150-175% OF
NORMAL/...ALONG WITH SOME POTENTIAL FOR BACKBUILDING/TRAINING OF
CONVECTION OVERNIGHT...LOCALIZED AMOUNTS OF 1.5 TO 3 INCHES WILL BE
POSSIBLE.  WITH RIVER LEVELS RUNNING SEASONABLY LOW AND HEAVY
RAINFALL NOT EXPECTED TO BE WIDESPREAD...IT IS UNLIKELY THAT MAIN
STEM RIVER FLOODING WILL OCCUR. HOWEVER...RURAL/URBAN AND SMALL
STREAM FLOODING IS POSSIBLE IN ANY AREAS THAT RECEIVE MORE THAN
1.5-3 INCHES OF RAINFALL IN LESS THAN A 3 HOUR PERIOD.

HIGH PRESSURE BUILDS IN WITH COOLER AND DRIER WEATHER FOR WED INTO
EARLY THU.  ANOTHER COLD FRONT WILL BRING ISOLD SHRAS AND TSRAS TO
THE NRN EXTENT OF THE HSA ON THU.  ANOTHER DRY STRETCH WITH COOLER
THAN NORMAL TEMPS IS EXPECTED THU NIGHT THRU THE WEEKEND.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 19, 3:38 PM EDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
338 PM EDT TUE JUN 19 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-201100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
338 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON AND
EVENING...AND AGAIN FRIDAY THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NECESSARY ACROSS EASTERN NEW YORK AND
WESTERN NEW ENGLAND PRIOR TO 11 PM.  PLEASE SEND REPORTS OF LARGE
HAIL GREATER THAN THREE QUARTERS OF AN INCH IN DIAMETER...WINDS IN EXCESS
OF 58 MPH...OR WIND DAMAGE BRINGING DOWN POWER LINES...LARGE TREE
LIMBS AND TREES VIA THE SPOTTER REPORT FROM THE WEB PAGE...NYSPIN
...OR THE 1 800 SPOTTER NUMBERS.

TAW

In the hours before

Local storm report, Jun 19, 4:08 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
408 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     RUSSIA                  43.26N 75.08W
06/19/2007                   HERKIMER           NY   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN.

0230 PM     TSTM WND DMG     OHIO                    43.32N 74.98W
06/19/2007                   HERKIMER           NY   LAW ENFORCEMENT

            TREES DOWN.

&&
Local storm report, Jun 19, 5:00 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
500 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     HAIL             STRATFORD               43.18N 74.69W
06/19/2007  M0.88 INCH       FULTON             NY   FIRE DEPT/RESCUE

&&

EHELLER
Local storm report, Jun 19, 5:06 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
506 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             JOHNSTOWN               43.01N 74.37W
06/19/2007  E1.00 INCH       FULTON             NY   TRAINED SPOTTER

0505 PM     HAIL             4 WSW JOHNSTOWN         42.99N 74.45W
06/19/2007  E1.75 INCH       FULTON             NY   TRAINED SPOTTER

&&

EHELLER
Special weather statement, Jun 19, 5:32 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
532 PM EDT TUE JUN 19 2007

NYZ039-041-042-050-082-083-192200-
SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY-
SOUTHEAST WARREN NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
532 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORMS IN SARATOGA...WARREN AND FULTON COUNTIES...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF DAY CENTER
TO EDINBURG TO 7 MILES SOUTHWEST OF GALWAY...OR ALONG A LINE
EXTENDING FROM 18 MILES SOUTHWEST OF WARRENSBURG TO 19 MILES
NORTHEAST OF GLOVERSVILLE TO AMSTERDAM...AND MOVING EAST AT 15 MPH.

THUNDERSTORMS WILL BE NEAR...
DAY CENTER BY 545 PM EDT
GALWAY BY 550 PM EDT
ROCK CITY FALLS...LAKE LUZERNE-HADLEY...BURNT HILLS AND LAKE LUZERNE
CAMPGROUND BY 600 PM EDT

SNYDER

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:01 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer59 min
Jun 19, 3:57 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer63 min
Jun 19, 4:55 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery65 min
Jun 19, 5:24 PM EDTSevere Thunderstorm WarningALYSchenectady51 min
Jun 19, 5:49 PM EDTSevere Thunderstorm WarningALYSchoharie56 min
Jun 19, 5:53 PM EDTSevere Thunderstorm WarningALYSaratoga67 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.